Document Type


Publication Date


Source Citation

Lozano, G.S., Marqués, D., Moreno, E.F., & Schaposnik, F.A. (2007). Non-Abelian Chern–Simons Vortices. Physics Letters, B, 654(43102), 27-34.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.